# SDR YENA2023100301178

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 02814
- Aircraft time: 64,797 hours, 23,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / NOSE FWD FUSELAGE / WINDSHIELD FRAME / CENTER POST UPPER FASTENERS LH-RH AREA / CRACK - TEMPORARY REPAIR. (CONSIDERED A MAJOR REPAIR)
